# SDR CALA2019061400957

- Difficulty date: June 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 74,252 hours, 17,900 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Inoperative
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT L GEN TRIPP ED FOLLOWED BY LEFT DRIV E LIGHT ILLUMI NATING. PLACARD RAISED IAW MEL APU OIL LEVEL CHECKED DRIVE LIGHT BLANKED AND GENERATOR DISCONNECTED. AWAIT TOMC APPROVAL DISPATCH DESK: 65 NAME: JIM DATE: 10-JUN-19- NOC DESK: 57 NAME: MARK DATE: 10-JUN-19- OK TO DEFER LEFT ENG GENERATOR SYSTEM INOP AND GENERATOR DISCONNECTED. PLACARD RAISED IAW MEL APU OIL LEVEL CHECKED DRIVE LIGHT BLANKED PERFORMED BITE CHECK OF BPCU REF FIM 24-20-00-810-804, FOUND FAULT MESSAGE DISCONNECT TRIP FOR LEFT POWER CHANNEL WITH NO OTHER ASSOCIATED MESSAGES. PERFORMED IDLE RUN OF LEFT ENGINE,  IDG PRODUCED NO VOLTAGE OR FREQUENCY. GENERATOR, INTE  OFF 19-2420-9-0001 1554 ON 19-2420-9-0001 1423 REPLACED LEFT IDG, OPS CHECK GOOD REF AMM 24-11-01.
